Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.




Hey all, my girlfriend went to the doctors and he has given her anti depressants, she has been on them before she met me.

He has prescribed Fluoxetine. And I am scared that she will change, or it will do some mental lasting damage. She finds it hard to enjoy sex, And I don’t just believe its because of my size anymore.

She gets really horny, but never seems to appreciate the sex or the feelings, she doesn’t moan or enjoy the touching. Plus she doesn’t seem to like having her nipples played with because it “tickles”. Also, she hates me eating her because she is too self conscious.

Will these pills help with that? make her accept herself more? make her more greedy for me?

See for sexual side effects please. Remember some people are not vocal during sex, so don’t chalk it up as you having to be the cause.

“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

No, she admits that she doesn’t enjoy sex like she should, she thinks there is something hidden away in her mind that has made her like that. She won’t have hypnosis though!

Interesting thought there rundown… can hypnosis work, instead of visiting psychologists or taking pills?

Start a dialogue! The Gay Role Poll is waiting for your vote! :)

All truth goes through three stages: First it is ridiculed. Then it is violently opposed. Finally it is accepted as self evident. -Schopenhauer

I am against religion because it teaches us to be satisfied with not understanding the world. -Richard Dawkins

I think that what she needs is a therapy instead of pills or hypnosis. Lots of girls have had traumatising sexual experiences in their past and therapy can help them overcome the effects of such experiences.

When you say she doesn’t like oral sex does that include every part of her body, or just her pussy and nipples? There are many more places on her that she may enjoy.

BPEL: 6.20" BPEG: 4.55" 9/1/2004

Currently 6.95" x 4.75" (5" at base)

Fluoxetine is the generic name for Prozac. I have a great deal of experience with this drug, having taken it for over 10 years.

As a male, I don’t know for sure how the drug will affect a woman. That said, I think you can generally expect her to become less inhibited but probably also less passionate. It will take her longer to get warmed up. However, this effect may be counterbalanced by a brighter mood, which may make her eager to please and be pleased sexually.

At least for me, sex has become a happier experience, but also a less encompassing and passionate one.

Fluoxetine works remarkably well at relieving depression. I would not discourage her from taking it as long as she wants to. Therapy will certainly help, and ideally she will receive therapy along with the medication. But the drug by itself will have a tremendous positive effect.

I’ve not heard that Fluoxetine has any irreversible effects, at least not any negative ones. I went off the drug for about 4 months several years ago, and very quickly went back to my old self. Didn’t take me long to get back on it.

If you haven’t done so already, get a copy of “Listening to Prozac.” I forget the author, but the book gives great insight into the effects of the drug. It would be great for you to read it, too. That way, you could go through the experience together, to some degree.

Enter your measurements in the PE Database.

My experience with this drug is from some 14 years ago, the saying use to be it will make her skinny and frigid or fat and horney.


She won’t go to therapy because she can’t talk openly about her feelings, even to me. She locks everything away and wont go therapy no matter what - she won’t be able to talk the man/woman.

Will she lose passion permenantly? :( She can never tell me how she feels properly as it is - although I can tell how much she loves me.

I find that Fluoxetine makes people more amenable to therapy. She might feel more willing to disclose intimate details once her mood brightens and she begins to feel more confident that it will stay that way.

For now, I think the drug is a good course of therapy for her, especially because talk therapy is out of the question.

To the extent that “passion” implies pain and anguish, Fluoxetine will certainly reduce passion as long as she stays on the drug. To the extent that “passion” means being able to express oneself sexually in a positive and fun way, the drug will probably promote passion.

From the way you describe your GF, I think it’s a good bet she will become more responsive to you sexually once the drug takes effect, simply because she will feel happier.

What I miss from my pre-Prozac days is the extreme horniness and almost trance-like way I would get into sex. I still enjoy sex a great deal, but it’s harder to get my head as involved as it used to.

Enter your measurements in the PE Database.

How about trying a different antidepressant with less sexual side effects…e.g Mirtazepine.(Zispin) Not an SSRI and less likely to cause them.

Also agree with the above; a psychological approach (combined with meds) is a great idea. Maybe when she is less depressed she will come round to it, and also her libido will have improved.
I hope she gets well soon, and well done on being supportive to her.

You could also suggest your GP refer you to the local psychosexual clinic, usually a branch of the psychiatric service at your central hospital. If anyone will sort her out they will. But they prefer to work with couples, so be ready to do some homework!

Best wishes.

Thanks once again all.

A big part of why she can’t really get into sex is because of her 7 years with her ex, although he was hung like a horse, he was also disgusting in her point of view and she felt sick when they had sex. She never loved him and he was nasty to her nearer to the end. He had even forced sex on her once, which she had kept locked away in her head and forgot about - she brought it to the surface recently, maybe this all effects us in bed without her realising?

Just don’t know if the effects of the anti depressant will make her happier even after she stops taking them.

She’s been depressed. Seeks help. You complain instead of fully supporting her. I imagine you are a real comfort for her.

You don't have to be great to start, but you have to start to be great.

Zig Ziglar

Anna makes a good point. Try thinking first about what this change might mean to her. I understand that you are concerned that your GF’s taking antidepressants might affect your relationship with her. Maybe you’re even concerned that your relationship will lose its “specialness.”

Will Prozac change her? Will her mind somehow be altered from its beautiful, natural state? Will the drug turn her into some alien creature you can no longer relate to?

These are all legitimate concerns. However, there’s no telling whether the changes she’ll undergo will affect your relationship for the better or for the worse. From my experience and from stories I’ve heard from my therapist, I believe Prozac and other antidepressants help people to make healthier choices. For example, if a woman is in a destructive relationship where she loves the guy but he beats her up and doesn’t respect her, Prozac will definitely help her to leave the relationship. But if she’s in a loving relationship that promotes her happiness and well being, the relationship is likely to flourish.

That said, I think the best possible position for you is as Anna suggests. Be supportive. Put her feelings first. Only good things can come of it.

Enter your measurements in the PE Database.

I think some of you guys are over-reacting here. Rundown is genuinely concerned for his girl so that they may both have a good relationship. It doesn’t sound like a one sided bitch to me.

Similar Threads 
ThreadStarterForumRepliesLast Post
l-arginine causing depression?hunglo77Male Supplements1002-20-2004 10:42 PM
anxiety, depression, and shrinkagekoknballzPenis Enlargement709-14-2003 04:26 PM

All times are GMT. The time now is 06:21 PM.